... I am on 60 mg of Cymbalta, have been for years and I do believe it helps my depression more than using Wellbutrin alone. I have noticed a very strange reaction if I miss a dose of Cymbalta and would love to know if anyone else has experienced this. When I miss a dose of Cymbalta I have the absolutely most technicolor wild-ass dreams I can imagine. They are the kind of dreams that are near impossible to wake yourself out of, because they seem so very real. I have even experienced this if I take a morning nap and have not taken the Cymbalta. All I can surmise is that the Cymbalta really acts on my brain chemicals in a strong manner. These dreams are never pleasant and they stand out in my mind for days. I don't want to sound like a whiner or a weirdo, but I would really like to know if anyone has had the same experience. I have always tended toward strange dreams (night terrors as a child) so maybe this is a normal variant for me. But sure would love to hear from someone who has the same experiences. Thanks so much!
Yes, 100%! I'm terrified to miss a dose or go off of Cymbalta partly because of this. I also have always had a tendency to dream vividly, often having nightmares, even as a child, but missing a dose or going off of Cymbalta gives me night terrors and the worst nightmares of my life. It's awful and I know what you mean that they can stay with you for days.. They can put a grey, depressing color over your whole day! I do believe this is a fairly common withdrawal effect of Cymbalta. I understand how awful it is and wish there were something to help!
Ha! I didn't have to miss a dose to have some wacko dreams - I would wake people up nightly, screaming at whoever. That was one of the main reasons I did CT on Nov 17. I was getting no sleep at all. I was over 99% of side effects, which includes the brain zaps, zombification, and dizziness, in about six weeks. Never again will I take anything like this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 2 answers
Posted 23 Apr 2011 • 7 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 9 Dec 2014 • 4 answers
Posted 5 Aug 2016 • 1 answer